Alert archive / New Jersey / Heat Advisories in 2007
Heat Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this heat advisory at Jun 7, 2007, 3:42 AM EDT for Delaware County, Philadelphia County, Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jun 8, 2007, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2007, 3:42 AM EDT (07:42 UTC)
- In effect from
- Jun 8, 2007, 12:00 PM EDT
- Expired
- Jun 8, 2007, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KPHI 070742 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EDT THU JUN 7 2007 DEZ001-NJZ015-017>019-PAZ067>071-072100- /O.NEW.KPHI.HT.Y.0001.070608T1600Z-070609T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 342 AM EDT THU JUN 7 2007 ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT ADVISORY FOR URBANIZED LOCATIONS IN THE GREATER PHILADELPHIA METROPOLITAN AREA...WHICH IS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. A HOT AND HUMID DAY IS EXPECTED TOMORROW WITH HIGH TEMPERATURES MAINLY IN THE LOW TO MID 90S. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE HEAT INDICES INTO THE MID AND UPPER 90S. IF YOU ENGAGE IN STRENUOUS OUTDOOR ACTIVITIES, TRY TO TAKE IT EASY TOMORROW. THE ELDERLY AND VERY YOUNG ARE ALSO ADVISED TO DO THE SAME. AS WITH EVERY CHANGE OF SEASON, THE BODY NEEDS SOME TIME TO ACCLIMATE ITSELF TO THE NEW ENVIRONMENTAL CONDITIONS. TO WARD OFF THE DANGERS OF HEAT RELATED STRESS, DRINK PLENTY OF LIQUIDS, WEAR LOOSE FITTING CLOTHING, AND TRY TO REMAIN IN A COOL PLACE. RELIEF WILL BE QUICK. A COLD FRONT IS FORECAST TO PASS THROUGH THE REGION ON FRIDAY NIGHT. BECAUSE OF THIS, HIGH TEMPERATURES ON SATURDAY WILL TOP OUT IN THE LOWER 80S. $$ KRUZDLO
4 follow-up statements
000 WWUS71 KPHI 071921 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 PM EDT THU JUN 7 2007 DEZ001-NJZ015-017>019-PAZ067>071-080900- /O.CON.KPHI.HT.Y.0001.070608T1600Z-070609T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 321 PM EDT THU JUN 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY. A MUCH MORE HOT AND HUMID DAY IS EXPECTED FRIDAY WITH HIGH TEMPERATURES MAINLY IN THE LOWER AND MID 90S. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE HEAT INDICES IN THE MID AND UPPER 90S. TRY TO TAKE IT EASY FRIDAY, ESPECIALLY IF YOU ENGAGE IN STRENUOUS OUTDOOR ACTIVITIES. THE ELDERLY, INFIRM AND VERY YOUNG ARE ESPECIALLY ADVISED TO HEED THIS ADVICE. AS WITH EVERY CHANGE OF SEASON, THE BODY NEEDS SOME TIME TO ACCLIMATE ITSELF TO CHANGING ENVIRONMENTAL CONDITIONS. THERE HAVE NOT BEEN TOO MANY WARM DAYS YET THROUGH THIS POINT IN LATE SPRING. TO WARD OFF THE DANGERS OF HEAT-RELATED STRESS...DRINK PLENTY OF LIQUIDS, WEAR LOOSE FITTING CLOTHING, AND TRY TO REMAIN IN A COOL PLACE. MAKE SURE YOUR PETS HAVE SUFFICIENT SHADE AND WATER. THIS SHOULD BE A ONE DAY EVENT, AS RELIEF WILL BE QUICK TO ARRIVE. A COLD FRONT IS FORECAST TO PASS THROUGH THE REGION FRIDAY NIGHT, POSSIBLY BRINGING A FEW THUNDERSTORMS. HIGH TEMPERATURES SATURDAY ARE FORECAST TO RISE TO ONLY 80 TO 85. $$
000 WWUS71 KPHI 080831 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 431 AM EDT FRI JUN 8 2007 DEZ001-NJZ015-017>019-PAZ067>071-082115- /O.CON.KPHI.HT.Y.0001.070608T1600Z-070609T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 431 AM EDT FRI JUN 8 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CONTINUED THE HEAT ADVISORY FOR HIGHLY URBANIZED AREAS. THE ADVISORY IS IN EFFECT FROM 12 PM TO 8 PM EDT TODAY. A HOT AND HUMID AFTERNOON CAN BE EXPECTED TODAY WITH HIGH TEMPERATURES TOPPING OUT IN THE LOWER TO MID 90S. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE HEAT INDICES IN THE MID TO UPPER 90S. TRY TO TAKE IT EASY TODAY...ESPECIALLY IF YOU ENGAGE IN STRENUOUS OUTDOOR ACTIVITIES. THE ELDERLY...INFIRM...AND VERY YOUNG ARE ESPECIALLY ADVISED TO HEED THIS ADVICE. AS WITH EVERY CHANGE OF SEASON...THE BODY NEEDS SOME TIME TO ACCLIMATE ITSELF TO CHANGING ENVIRONMENTAL CONDITIONS. IN THE CASE...THERE HAVENT BEEN TOO MANY HOT DAYS YET THIS SPRING. TO WARD OFF THE DANGERS OF HEAT-RELATED STRESS...DRINK PLENTY OF LIQUIDS...WEAR LOOSE FITTING CLOTHING...AND TRY TO REMAIN IN A COOL PLACE. MAKE SURE YOUR PETS HAVE SUFFICIENT SHADE AND WATER AS WELL. THIS WILL ONLY BE A ONE DAY EVENT...AS RELIEF WILL BE QUICK TO ARRIVE. A COLD FRONT IS FORECAST TO PASS THROUGH THE REGION TONIGHT...POSSIBLY BRINGING A FEW THUNDERSTORMS. HIGH TEMPERATURES TOMORROW ARE FORECAST TO RISE INTO THE LOWER TO MID 80S. $$ KRUZDLO
000 WWUS71 KPHI 082007 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 PM EDT FRI JUN 8 2007 DEZ001-NJZ015-017>019-PAZ067>071-090000- /O.CON.KPHI.HT.Y.0001.000000T0000Z-070609T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 407 PM EDT FRI JUN 8 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. A HOT AND HUMID AFTERNOON WILL CONTINUE FOR SEVERAL MORE HOURS, AS HIGH TEMPERATURES WILL TOP OUT IN THE LOWER TO MID 90S. THE COMBINATION OF THE HEAT AND HUMIDITY WAS PRODUCING HEAT INDICES IN THE MID TO UPPER 90S. TRY TO TAKE IT EASY FOR THE REST OF THE AFTERNOON AND EARLY THIS EVENING, ESPECIALLY IF YOU ENGAGE IN STRENUOUS OUTDOOR ACTIVITIES. THE ELDERLY...INFIRM...AND VERY YOUNG ARE ESPECIALLY ADVISED TO HEED THIS ADVICE. AS WITH EVERY CHANGE OF SEASON...THE BODY NEEDS SOME TIME TO ACCLIMATE ITSELF TO CHANGING ENVIRONMENTAL CONDITIONS. THERE HAVENT BEEN TOO MANY HOT DAYS YET THIS SPRING. TO WARD OFF THE DANGERS OF HEAT-RELATED STRESS, DRINK PLENTY OF LIQUIDS, WEAR LOOSE FITTING CLOTHING, AND TRY TO REMAIN IN A COOL PLACE. MAKE SURE YOUR PETS HAVE SUFFICIENT SHADE AND WATER AS WELL. THIS WILL ONLY BE A ONE DAY EVENT...AS RELIEF WILL BE QUICK TO ARRIVE. A COLD FRONT IS FORECAST TO PASS THROUGH THE REGION TONIGHT...POSSIBLY BRINGING A FEW THUNDERSTORMS. HIGH TEMPERATURES SATURDAY ARE FORECAST TO REACH THE LOWER AND MID 80S. $$
000 WWUS71 KPHI 082349 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 749 PM EDT FRI JUN 8 2007 DEZ001-NJZ015-017>019-PAZ067>071-090100- /O.EXP.KPHI.HT.Y.0001.000000T0000Z-070609T0000Z/ NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA 749 PM EDT FRI JUN 8 2007 ...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. IT WILL REMAIN WARM AND SULTRY UNTIL A COLD FRONT, ACCOMPANIED BY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS, MOVES THROUGH THE AREA LATER THIS EVENING. HIGH TEMPERATURES AND RELATIVE HUMIDITIES WILL BE SIGNIFICANTLY LOWER FOR THE WEEKEND. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this heat advisory went out at Jun 7, 3:24 AM EDT, 18 minutes earlier.
Area forecast discussion, Jun 7, 3:24 AM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 324 AM EDT THU JUN 7 2007 .SYNOPSIS... HIGH PRESSURE ACROSS THE AREA WILL MOVE SLOWLY OFF TO THE EAST THROUGH TOMORROW. A COLD FRONT IS EXPECTED TO CROSS THE REGION FRIDAY NIGHT AND MOVE OFF TO THE EAST ON SATURDAY. HIGH PRESSURE WILL BUILD BACK IN ON SUNDAY AND CONTINUE TO INFLUENCE OUR WEATHER INTO THE MIDDLE OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... WITH DRIER AIR COMES LARGE DIURNAL FLUCTUATIONS. THE NORMALLY COOLEST/COLDEST PLACES THAT ALSO LIKE TO RADIATE ARE HANGING RIGHT AROUND 40 DEGREES AT 300 AM. TODAYS HIGHS IN THE SAME LOCALES WILL TOP OUT IN THE MID TO TO UPPER 70S. A HEALTHY 35 DEGREE DIURNAL CHANGE IS NOT OUT OF THE QUESTION. ACROSS THE WARMER SPOTS, A LESS EMPHATIC 20 TO 25 DEGREE DIURNAL CHANGE WILL BE THE NORM. NO PRECIPITATION IS EXPECTED TODAY. WINDS WILL BE FROM THE SOUTH OR SOUTHEAST. AS FOR CLOUD COVER, WELL SEE SOME CIRRUS TRACK ACROSS THE REGION. WE MIGHT EVEN SEE SOME ALTOCUMULUS ACROSS THE EXTREME NORTH. AFTERNOON CUMULUS WILL BE MINIMAL. WHEN BALANCED OUT THROUGHOUT THE ENTIRE DAY, MOSTLY SUNNY WILL BE THE CALL EVERYWHERE EXCEPT THE POCONOS AND NORTHWEST NEW JERSEY WHERE ILL PAINT PARTLY SUNNY. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/... MOSTLY CLEAR SKIES CAN BE EXPECTED TONIGHT ALONG WITH LIGHT WINDS. BUT WITH SOME RAPID WARMING ALOFT, RADIATIONAL COOLING WILL NOT BE AS EFFICIENT. THE 00Z MODELS REALLY HAVENT MOVED OFF OF A FRIDAY NIGHT FRONTAL PASSAGE. FRIDAY SHOULD OFFER ANOTHER MOSTLY SUNNY DAY IN THE PRE-FRONTAL ENVIRONMENT. BASED OFF OF H8 TEMPS, WELL CONTINUE TO PUSH THE MID 90S FOR THE WARMEST SPOTS. DEWPOINTS ARE FORECAST TO JUMP INTO THE MID TO UPPER 60S ON FRIDAY AFTERNOON, POSSIBLY REACHING 70 DEGREES. HEAT INDICES WILL CLIMB INTO THE MID TO UPPER 90S. A HEAT ADVISORY FOR URBAN AREAS WILL BE ISSUED FOR FRIDAY BETWEEN THE HOURS OF 1200 PM AND 800 PM. RELIEF WILL BE QUICK THOUGH WITH THE EXPECTED COLD FRONT ON FRIDAY NIGHT. THE CHANCE OF SHOWERS AND THUNDERSTORMS REMAIN IN TACT WITH THE FRONTAL PASSAGE. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE COLD FRONT WILL MOVE FARTHER OFF TO THE EAST SATURDAY ALLOWING HIGH PRESSURE AND DRIER AIR TO MOVE IN. THIS HIGH PRESSURE SYSTEM IS THEN EXPECTED TO INFLUENCE OUR WEATHER INTO THE MIDDLE OF NEXT WEEK, GIVING US FAIR AND SEASONABLY WARM WEATHER. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... OTHER THAN SOME CIRRUS, AND PERHAPS A FEW CUMULUS DURING THE AFTERNOON, THERE SHOULD BE LITTLE IN THE WAY OF CLOUD COVER AND NO VSBY RESTRICTIONS DURING THE CURRENT TAF PERIOD THROUGH 06Z FRIDAY. THE WIND IS EXPECTED TO BE LIGHT AND VARIABLE THROUGH MID MORNING, THEN IT SHOULD SETTLE INTO A SOUTHERLY DIRECTION AROUND 8 OR 10 KNOTS FOR THE LATE MORNING, AFTERNOON AND EARLY EVENING HOURS. A SEA BREEZE IS EXPECTED TO REACH KACY THIS AFTERNOON AND A BAY BREEZE WILL LIKELY AFFECT KILG AND KMIV. THE SEA BREEZE MAY MAKE IT AS FAR INLAND AS KPHL, KPNE AND KTTN TOWARD EVENING. AFTER 06Z FRIDAY WE MAY BEGIN TO SEE SOME VSBY RESTRICTIONS AS DEW POINT TEMPS CONTINUE TO RISE IN THE SOUTHERLY FLOW. THE VSBY RESTRICTIONS MAY HOLD WELL INTO FRIDAY MORNING. IN THE OUTLOOK PERIOD, A COLD FRONT MAY BRING SOME SHOWERS AND TSTMS TO THE REGION ON FRIDAY EVENING, THEN VFR CONDITIONS ARE ANTICIPATED FOR SATURDAY, SUNDAY AND MONDAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. && .MARINE... AS HIGH PRESSURE PASSES OFF THE COAST, A BROAD SOUTHERLY FLOW WILL DEVELOP OVER THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FOR TODAY AND FRIDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON FRIDAY NIGHT WITH THE WIND ANTICIPATED TO BECOME NORTHERLY IN ITS WAKE AS HIGH PRESSURE SLOWLY BUILDS IN FROM THE WEST. WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE FORECAST PERIOD ENDING ON MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...HEAT ADVISORY FROM 12 PM TO 8 PM EDT FRIDAY FOR PAZ067>071. NJ...HEAT ADVISORY FROM 12 PM TO 8 PM EDT FRIDAY FOR NJZ015-017>019. DE...HEAT ADVISORY FROM 12 PM TO 8 PM EDT FRIDAY FOR DEZ001. MD...NONE. MARINE...NONE. && SYNOPSIS...KRUZDLO NEAR TERM...KRUZDLO SHORT TERM...KRUZDLO LONG TERM...WANTON AVIATION...IOVINO MARINE...IOVINO
Hazardous weather outlook, Jun 7, 3:35 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT THU JUN 7 2007 DEZ001-NJZ015-017>019-PAZ067>071-080745- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 335 AM EDT THU JUN 7 2007 ...HEAT ADVISORY IN EFFECT FROM 12 PM TO 8 PM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AN URBAN HEAT ADVISORY FOR FRIDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-080745- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 335 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-080745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRUZDLO
Nearby
Heat Advisories in New Jersey, 2007Heat Advisories in Pennsylvania, 2007Heat Advisories in Delaware, 2007Every heat advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.